Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having acid and burning sensation in stomach. Gallbladder contains a calculus. Cure?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11705 Questions
Go to the doctor complaining of acid and burning sensation in stomach. Med with antibiotic, prilosec and tums. What does it mean when your gallbladder contains a 2.9 cm calculus with acoustic shadowing. Is that normal? My doctor conduct alot of test, and the one that seems outside of normal is the one below.

More Details:
This is my helicobactor Pylori test
H PYL G     3.41     .00 - .89     INDEX
It says that the standard is .00 - 89 and mine is a 3.41
Posted Tue, 25 Dec 2012 in Digestion and Bowels
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for posting your query.
Your ultrasound scan findings are suggestive of a stone or calculus in the gall bladder without any associated infection in the area.
The h.pylori test indicates that you have suffered from the h.pylori infection of the stomach in recent past as IgG antibody is in detectable range.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor